# SDR FDEA201710313116

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,586 hours, 18,740 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321490
- Part serial: 002159
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ECAM SLIDE INDICATION INOPERATIVE.  REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-04. REPLACED BOTH ASPSU BATTERIES PER SAME AMM.  PERFORMED TEST OF THE AUTONOMOUS STANDBY POWER UNIT IAW AMM 52-73-00-05-01 , TESTED SATISFACTORY. ALSO ARMED & DISARMED THE R1 DOOR ESCAPE SLIDE SEVERAL TIMES,  INDICATION ON ECAM IS NOW WORKING NORMALLY.
